# SDR DALA2019031401668

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,705 hours, 35,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER BOLT ALSO AT INBOARD FLAP FWD HINGE FITTING (AI). NRC 00289: CORROSION LEVEL 2, LT LOWER BOLTS AND LT INBOARD WING FLAP HINGE FITTING WAS REPLACED PER AMM 57-55-25. (LP #0983390)
